Isoniazid-induced pure red cell aplasia

*, Basavaprabhu A and *, Pavan M R (2018) Isoniazid-induced pure red cell aplasia. BMJ Case Reports, 2018 (10). pp. 1-2. ISSN 1757790X

[img] PDF
DisplayPdf.pdf - Published Version
Restricted to Registered users only

Download (318kB) | Request a copy

Abstract

The pure red cell aplasia (PRCA) is an uncommon side effect of isoniazid. We describe a 28-year-old man who developed a severe anaemia caused by PRCA. The patient received antituberculous therapy including isoniazid for his pulmonary tuberculosis. On discontinuation of isoniazid, the anaemia recovered promptly. PRCA should be considered in case of unexplained anaemia during isoniazid treatment.

Item Type: Article
Uncontrolled Keywords: Pure red cell aplasia, Isoniazid, Tuberculosis
Subjects: Medicine > KMC Mangalore > Medicine
Depositing User: KMCMLR User
Date Deposited: 01 Jan 2019 16:18
Last Modified: 01 Jan 2019 16:18
URI: http://eprints.manipal.edu/id/eprint/152599

Actions (login required)

View Item View Item